# SDR UPS96205915

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bottle Pin
- Condition: Corroded
- Location: Lt Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT WING FRONT SPAR WING BOTTLE PIN HAS CORROSION ON FLANGE.  REMOVED BOTTLE PIN IAW MM 57-41-0.
